# SDR USAA2015032300003

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 45,775 hours, 19,343 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002784WGEN
- Part serial: 0976
- Condition: Leaking
- Location: Apu Bay
- Part time: 48,803 hours, 20,312 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN FWD CABIN FROM APU START TO 25000.  ODOR REAPPEARS DURING DESCENT THROUGH 10,0000 TILL AT GATE.  R & R APU IAW CARD 26L31049005.  OPERATIONS CHECKED GOOD.
